Originally Posted by SouthernMoss
Originally Posted by seymour
Does gastritis or NSAIDS overuse cause diarrhea and all that good stuff?


It can. And sometimes it's not even from overuse. I found out many years ago that I can't take naproxen. A single pill gives me what I have described as "battery acid" diarrhea. Every. Single. Time. I refuse to ever take it again. Sorry for the TMI.

I've used many NSAIDs over the years, and naproxen is the only one that does this to me.

Of course, it could just be a bug.

Be sure to stay hydrated.



Naproxen is exactly what I took. I didn't even take that much, I was more on Ibuprofen, but every time I took Naproxen I woke up with an upset stomach the next day that would pass during the day. But now I took some again two days ago and since yesterday I've been having a dull belly ache, cramps after eating and some diarrhea.

It feels like what happened to me years ago with Diclofenac. I don't think it's a coincidence.

Does it usually last long?